John Webb

John Webb

Teacher-Scholar Postdoctoral Fellow
Department of Mathematics
Wake Forest University

Office: Manchester 130
Email: webbjj{at}wfu.edu
Phone: 336.758.4693


Office Hours, Fall '13:

You are welcome to stop by my office whenever my door is open. During the following times each week (unless I announce otherwise) I guarantee my door to be open: Mondays from 2 - 3 pm, Tuesdays from 4 - 5 p m, and Wednesdays from 2:30 - 4 pm. If none of these times work for you and you want to set-up an appointment with me, please e-mail me (and please give me at least 24 hours in advance).


Education

PhD, University of South Carolina, 2011
Dissertation: "Behavior of partition values modulo powers of primes"
Advisor: Matt Boylan

BA, Pure Mathematics, Dartmouth College, 2001


Curriculum Vitae


Publications:

Partition values and central critical values of certain modular L-functions. Proc. Amer. Math. Soc. 138 (2010), 1263-1272.

Arithmetic of the 13-regular partition function modulo 3. Ramanujan Journal. 25 (2011) no. 1, 49-56.

On the vanishing of Fourier coefficients of certain newforms. (with M. Boylan and S. Garthwaite). Int. J. Number Theory. 7 (2011), no. 2, 213-226

The partition function modulo powers of primes. (with M. Boylan). Trans. Amer. Math Soc. 365 (2013), no. 4, 2169-2206.

Infinite families of infinite families of congruences for k-regular partitions. (with R. Carlson). Ramanujan J. Accepted for publication

Behavior of l-regular partitions modulo powers of l. Submitted for publication

On spaces of modular forms spanned by eta-quotients. (with J. Rouse) Submitted for publication


Teaching Statement

Research Statement


Courses:

Spring '14: Math 117: Discrete Mathematics, Math 321: Modern Algebra

Fall '13: Math 113: Calculus III, Math 346/646: Number Theory II

Spring '13: Math 107: Explorations in Mathematics, Math 113: Calculus III

Fall '12: Math 112: Calculus II, Math 243: Cryptography

Spring '12: Math 112: Calculus II, Math 345/645: Elementary Number Theory

Fall '11: Math 111: Calculus I


Math Links:

Math Department of Wake Forest University
Math Department of University of South Carolina
PAlmetto Number Theory Series (PANTS)


Other Links:

marc webb